Table of Contents
ISRN Algebra
Volume 2013, Article ID 293207, 6 pages
http://dx.doi.org/10.1155/2013/293207
Research Article

The EA-Dimension of a Commutative Ring

Institut Préparatoire aux Études D’ingénieurs de Monastir, Tunisia

Received 29 October 2013; Accepted 21 November 2013

Academic Editors: D. Anderson and A. V. Kelarev

Copyright © 2013 Mosbah Eljeri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. F. Anderson and P. S. Livingston, “The zero-divisor graph of a commutative ring,” Journal of Algebra, vol. 217, no. 2, pp. 434–447, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. I. Kaplansky, Commutative Rings, The University of Chicago Press, Chicago, Ill, USA, Revised edition, 1974. View at MathSciNet
  3. T. G. Lucas, “The diameter of a zero divisor graph,” Journal of Algebra, vol. 301, no. 1, pp. 174–193, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Benhissi, Les Anneaux de Séries Formelles, vol. 124 of Queen's Papers in Pure and Applied Mathematics, Kingston, Ontario, Canada, 2003. View at MathSciNet
  5. I. Beck, “Coloring of commutative rings,” Journal of Algebra, vol. 116, no. 1, pp. 208–226, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. M. Cohn, “Bezout rings and their subrings,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 64, pp. 251–264, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Zaks, “Half factorial domains,” Bulletin of the American Mathematical Society, vol. 82, no. 5, pp. 721–724, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. M. Cohn, “Unique factorization domains,” The American Mathematical Monthly, vol. 80, no. 1, pp. 1–18, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet